# SDR HEEA072150

- Difficulty date: April 6, 2001
- Submitted: April 18, 2001
- Operation: General aviation
- Aircraft: N53119
- Make and model: Bell 206L-3
- Aircraft serial: 51575
- Aircraft time: 5,281 hours
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Stack
- Part number: 206064300005
- Condition: Cracked
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXHAUST ASSY CRACKED. REPLACED WITH SERVICEABLE PART.
